# SDR SWAA2021071994954

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 46,041 hours, 27,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GRIT BAR DRAGGING ; / [01] REPOSITIONED R-2 DOOR SLIDE GIRT BACK INTO PLACE. OPERATED DOOR NO DEFECTS NOTED. REF B737 AMM 25-66-01-400-803.; [02] VERIFIED
